MathSciNet Relay Station
MathSciNet bibliographic data
MR2108401 05C75 (05C65)
Zverovich, Igor Edm. A solution to a problem of Jacobson, Kézdy and Lehel. Graphs Combin. 20 (2004), no. 4, 571–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement